MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 9MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 9MM; SPIRATION VALVE
Model Number SVS-V9-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Hemoptysis (1887); Pneumothorax (2012)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reports of the following patient identifiers are linked: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that 4 days post bronchoscopic lung volume reduction (blvr) procedure, the patient exhibited hemoptysis with right sided chest pain and was coughing up quarter size amounts of phlegm with blood.Subsequently, the patient was diagnosed with pneumothorax requiring surgical intervention 2 days after the symptoms occurred.The patient had one chest tube placement, bronchoscopy and lavage.Then the removal and replacement of chest tube was done as part of treatment process.The patient was stable and was hospitalized for recovery.There were no further reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: h6.The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
VALVE IN CARTRIDGE, 9MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22120519
Report Number3004450998-2025-00039
Device Sequence Number17186538
Product Code NJK
UDI-Device Identifier00896506002309
UDI-Public896506002309
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PMA P180007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVS-V9-00
Device Lot NumberW S485082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date05/31/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIRWAY SIZING KIT W S475889; BALLOON CATHETER 47K; CATHETER AND LOADER KIT W S479938
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite